EconPapers    
Economics at your fingertips  
 

Cointegration in singular ARMA models

Manfred Deistler and Martin Wagner

Economics Letters, 2017, vol. 155, issue C, 39-42

Abstract: We consider the cointegration properties of singular ARMA processes integrated of order one. Such processes are necessarily cointegrated as opposed to the regular case. We show that in the left coprime case the cointegrating space only depends upon the autoregressive polynomial at one.

Keywords: Cointegration; Singular ARMA systems (search for similar items in EconPapers)
JEL-codes: C32 C38 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517300952
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:ecolet:v:155:y:2017:i:c:p:39-42

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-07-04
Handle: RePEc:eee:ecolet:v:155:y:2017:i:c:p:39-42